# SDR USAA040946

- Difficulty date: October 21, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Engine: Cfmint CFM563B2
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Part time: 52,364 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q5 - FLOOR PANEL, 1 INCH BY 5 INCH AREA CORROSION, LEVEL 1; TASK NR C53-107-02, PANEL NR 99, STA 1016.  REPLACED FLOOR PANEL NR 99 IAW SRM 51-70-12.
